Monatshefte für Mathematik

, Volume 86, Issue 3, pp 185–188

On multiple space subdivisions by zonotopes

  • H. Groemer
Article

Abstract

It is shown that everyd-dimensional zonotopeC whose vertices satisfy a certain rationality condition has the following property: There exist a positive integerk and a sequenceC1,C2,... of translates ofC such that every point ofd-space that is not a boundary point of someCi is in exactlyk of the setsC1,C2,...

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • H. Groemer
    • 1
  1. 1.Department of MathematicsThe University of ArizonaTucsonUSA

Personalised recommendations